| Model Number |
161.354 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation as it remains in the patient.No determinations can be made as to the cause of the reported issue.
Event or Problem Description
It was reported that one screw had backed out of the xtend plate post-operatively.This is the second occurence following a previous revision in (b)(6)2019.